RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kucherenko, Valeri V

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 36

Number of views:
This page:663
Abstract pages:6999
Full texts:2357
References:777
E-mail: ,

http://www.mathnet.ru/eng/person18855
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199289

Publications in Math-Net.Ru
2009
1. V. V. Kucherenko, A. V. Krivko, “Existence Theorem for Hyperbolic Systems with a Multiplicity Change Point of at Most the Third Order”, Mat. Zametki, 85:1 (2009),  139–143  mathnet  mathscinet  zmath; Math. Notes, 85:1 (2009), 128–132  isi  scopus
2006
2. A. V. Krivko, V. V. Kucherenko, “Semiclassical Asymptotics of the Matrix Sturm–Liouville Problem”, Mat. Zametki, 80:1 (2006),  139–143  mathnet  mathscinet  zmath  elib; Math. Notes, 80:1 (2006), 136–140  isi  elib  scopus
2001
3. V. V. Kucherenko, “Quasiclassics and Spectra for the $N$-Particle Schrödinger Equation”, Mat. Zametki, 70:1 (2001),  146–149  mathnet  mathscinet  zmath; Math. Notes, 70:1 (2001), 132–136  isi
2000
4. V. V. Kucherenko, N. L. Vasilevskii, “Shift operator generated by trigonometric systems”, Mat. Zametki, 67:4 (2000),  539–548  mathnet  mathscinet  zmath; Math. Notes, 67:4 (2000), 459–467  isi
1999
5. Yu. G. Gurevich, V. V. Kucherenko, É. Ramires de Areiano, “On the oblique derivative problem in the theory of galvanomagnetic effects”, Mat. Zametki, 65:4 (1999),  520–532  mathnet  mathscinet  zmath; Math. Notes, 65:4 (1999), 436–446  isi
1997
6. V. V. Kucherenko, V. P. Maslov, “On the spectra of finite-dimensional quadratic Bose operators”, Mat. Zametki, 61:6 (1997),  835–854  mathnet  mathscinet  zmath; Math. Notes, 61:6 (1997), 700–716  isi
7. V. V. Kucherenko, V. P. Maslov, “Normal forms of quadratic Bose operators”, Mat. Zametki, 61:1 (1997),  69–90  mathnet  mathscinet  zmath; Math. Notes, 61:1 (1997), 58–75  isi
1995
8. V. V. Kucherenko, “Existence conditions for a positive semigroup to possess a positive eigenvalue”, Mat. Zametki, 57:6 (1995),  922–925  mathnet  mathscinet  zmath; Math. Notes, 57:6 (1995), 651–653  isi
9. V. V. Kucherenko, “Asymptotic properties of a positive semigroup as $t\to+\infty$”, Mat. Zametki, 57:5 (1995),  784–788  mathnet  mathscinet  zmath; Math. Notes, 57:5 (1995), 550–553  isi
10. V. V. Kucherenko, “A positive eigenvalue of the transfer operator on the torus”, Mat. Zametki, 57:1 (1995),  72–89  mathnet  mathscinet  zmath; Math. Notes, 57:1 (1995), 51–62  isi
1994
11. V. V. Kucherenko, “The asymptotic solution of the linearized Boltzmann equation in a fast oscillating medium”, Mat. Zametki, 56:2 (1994),  56–81  mathnet  mathscinet  zmath; Math. Notes, 56:2 (1994), 801–817  isi
1990
12. V. V. Kucherenko, “Analysis of the convergence of the multigrid method for rigid problems”, Mat. Zametki, 48:2 (1990),  53–63  mathnet  mathscinet  zmath; Math. Notes, 48:2 (1990), 754–760  isi
1989
13. V. V. Kucherenko, G. A. Trunov, “Convergence rate of the methods of approximate factorization”, Mat. Zametki, 46:5 (1989),  29–39  mathnet  mathscinet  zmath; Math. Notes, 46:5 (1989), 848–856  isi
1987
14. V. V. Kucherenko, Yu. V. Osipov, “Asymptotic solutions of equations with a regular singular point”, Dokl. Akad. Nauk SSSR, 293:5 (1987),  1049–1053  mathnet  mathscinet  zmath
1986
15. V. V. Kucherenko, “Numerical solution of elliptic problems by the method of projections on sequences of grids”, Dokl. Akad. Nauk SSSR, 287:4 (1986),  781–785  mathnet  mathscinet  zmath
16. V. V. Kucherenko, Yu. V. Osipov, “Exact and asymptotic solutions of systems with turning points”, Izv. Akad. Nauk SSSR Ser. Mat., 50:5 (1986),  1000–1014  mathnet  mathscinet  zmath; Math. USSR-Izv., 29:2 (1987), 355–370
17. V. V. Kucherenko, L. Yu. Motylev, “The limits of applicability of the canonical operator method for nonstrictly hyperbolic equations with nonsmooth characteristics”, Izv. Akad. Nauk SSSR Ser. Mat., 50:4 (1986),  741–762  mathnet  mathscinet  zmath; Math. USSR-Izv., 29:1 (1987), 95–117
1985
18. V. V. Kucherenko, L. Yu. Motylev, “A parametrix for a nonstrictly hyperbolic equation with nonsmooth characteristics”, Mat. Sb. (N.S.), 127(169):3(7) (1985),  291–310  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:2 (1986), 287–307
1984
19. V. V. Kucherenko, L. Yu. Motylev, “A nonstrictly hyperbolic equation with nonsmooth characteristics”, Dokl. Akad. Nauk SSSR, 276:5 (1984),  1056–1059  mathnet  mathscinet  zmath
20. V. V. Kucherenko, V. A. Popov, “Asymptotic behavior of the solutions of problems of elasticity theory in thin regions”, Dokl. Akad. Nauk SSSR, 274:1 (1984),  58–61  mathnet  mathscinet
1983
21. V. V. Kucherenko, Yu. V. Osipov, “Justification of formal asymptotics of solutions of ordinary differential equations with degenerate symbol”, Mat. Sb. (N.S.), 121(163):2(6) (1983),  156–175  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:1 (1984), 151–169
22. V. V. Kucherenko, Yu. V. Osipov, “The Cauchy problem for nonstrictly hyperbolic equations”, Mat. Sb. (N.S.), 120(162):1 (1983),  84–111  mathnet  mathscinet  zmath; Math. USSR-Sb., 48:1 (1984), 81–109
1982
23. V. V. Kucherenko, Yu. V. Osipov, “Asymptotic solutions of ordinary differential equations with degenerate symbol”, Mat. Sb. (N.S.), 118(160):1(5) (1982),  74–103  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:1 (1983), 75–104
1979
24. V. V. Kucherenko, Yu. V. Osipov, “Asymptotic solutions of a hyperbolic equation with characteristics of variable multiplicity”, Dokl. Akad. Nauk SSSR, 249:2 (1979),  289–293  mathnet  mathscinet  zmath
25. V. V. Kucherenko, V. A. Popov, “On high frequency oscillations of plates”, Dokl. Akad. Nauk SSSR, 244:4 (1979),  819–823  mathnet  mathscinet  zmath
1977
26. V. V. Kucherenko, “Asymptotic of the solution of Cauchy's problem for equations with complex characteristics”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 8 (1977),  41–136  mathnet  zmath; J. Soviet Math., 13:1 (1980), 24–81
1976
27. V. V. Kucherenko, “Parametrix for equations with degenerate symbol”, Dokl. Akad. Nauk SSSR, 229:4 (1976),  797–800  mathnet  mathscinet  zmath
1974
28. V. V. Kucherenko, “Asymptotics of the solution of the system $A(x,-ih\frac\partial{\partial x})$ as $h\to0$ in the case of characteristics of variable multiplicity”, Izv. Akad. Nauk SSSR Ser. Mat., 38:3 (1974),  625–662  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:3 (1974), 631–666
29. V. V. Kucherenko, “Necessary conditions for the stability of difference schemes”, Mat. Zametki, 16:4 (1974),  545–552  mathnet  mathscinet  zmath; Math. Notes, 16:4 (1974), 915–920
30. V. V. Kucherenko, “Asymptotic solutions of equations with complex characteristics”, Mat. Sb. (N.S.), 95(137):2(10) (1974),  163–213  mathnet  mathscinet  zmath; Math. USSR-Sb., 24:2 (1974), 159–207
31. V. V. Kucherenko, “The commutation formula for an $h^{-1}$-pseudodifferential operator with a rapidly oscillating exponential function in the complex phase case”, Mat. Sb. (N.S.), 94(136):1(5) (1974),  89–113  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:1 (1974), 85–109
1973
32. V. V. Kucherenko, “Maslov's canonical operator on the germ of a complex almost analytic manifold”, Dokl. Akad. Nauk SSSR, 213:6 (1973),  1251–1254  mathnet  mathscinet  zmath
33. V. V. Kucherenko, “The Hamilton–Jacobi equation in a complex nonanalytic setting”, Dokl. Akad. Nauk SSSR, 213:5 (1973),  1021–1024  mathnet  mathscinet  zmath
1970
34. V. V. Kucherenko, “Scattering at a strongly singular potential”, Mat. Zametki, 8:2 (1970),  217–228  mathnet  mathscinet  zmath; Math. Notes, 8:2 (1970), 593–599
1969
35. V. V. Kucherenko, “Quasiclassical asymptotics of a point-source function for the stationary Schrödinger equation”, TMF, 1:3 (1969),  384–406  mathnet  mathscinet; Theoret. and Math. Phys., 1:3 (1969), 294–310
1968
36. V. V. Kucherenko, “Short wave asymptotics of the Green's function for the $N$-dimensional wave equation in an inhomogeneous medium”, Zh. Vychisl. Mat. Mat. Fiz., 8:4 (1968),  908–913  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:4 (1968), 294–302

1985
37. V. Ya. Rivkind, S. P. Novikov, V. M. Petkov, V. P. Myasnikov, M. V. Fedoryuk, V. V. Kucherenko, A. A. Davydov, A. I. Neishtadt, S. N. Kruzhkov, S. A. Molchanov, A. A. Ruzmaikin, D. D. Sokolov, Yu. M. Sukhov, A. G. Shukhov, B. R. Vainberg, V. I. Bakhtin, A. G. Vainshtein, B. Z. Shapiro, V. A. Kondrat'ev, O. A. Oleinik, M. I. Vishik, S. B. Kuksin, A. G. Korolev, Yu. S. Ilyashenko, “Sessions of the Petrovskii seminar on differential equations and mathemathical problems of physics”, Uspekhi Mat. Nauk, 40:5(245) (1985),  295–307  mathnet
1975
38. É. Dzhusti, M. I. Vishik, A. V. Fursikov, A. S. Schwarz, O. I. Bogoyavlenskii, B. M. Levitan, V. V. Kucherenko, A. G. Kushnirenko, M. V. Fedoryuk, M. A. Shubin, A. D. Bruno, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 30:2(182) (1975),  261–269  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019